# SDR SWIA202156587

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FWD BRACKETS AND CHANNEL HAS CORROSION AROUND NUTPLATES AS MARKED.     (C-CHECK) RO 3/2/2021   REPLACED PAX DOOR SILL FWD CORRODED BRACKET WITH NEW BRACKET P/N 601R31527-217 REF CRJ200 SRM 51-42-06. SEE CONTINUE CARD FOR FURTHER DETAILS.
